MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient received bilateral light adjustable lens implants (implanted (b)(6) 2019).Patient reported a visual acuity issue for the right eye.The physician elected to explant the lens (explanted on (b)(6) 2020).Right eye bcva with the light adjustable lens noted to be 20/25.No issues were noted with the device history record.The lens was explanted, but the site reported that the lens came out in such small pieces that there was nothing to save and return.No return is expected for this lens.The site noted that the "lal looked fine".The lal was exchanged with another monofocal lens and noted that the patient is very happy.Bcva with lal: 20/25; bcva after the exchange: 20/20.
 
Event or Problem Description
Patient received bilateral light adjustable lens implants (implanted (b)(6) 2019).Patient reported a visual acuity issue for the right eye.The physician elected to explant the lens (explanted on (b)(6) 2020).Right eye bcva with the light adjustable lens noted to be 20/25.
 
Event or Problem Description
Bilateral patient previously had right eye explanted on (b)(6) 2020.Lens within the left eye was explanted due to a visual acuity issue on (b)(6) 2020 (rxsight's aware date was (b)(6) 2020).
 
Additional Manufacturer Narrative
The lens explanted from the left eye was returned for evaluation.Visual inspection of the returned lens found that the lens had been broken up into multiple small fragments.Due to the condition of the lens, no further evaluation could be performed.
 
Additional Manufacturer Narrative
Bilateral patient previously reported to have lens in right eye explanted on (b)(6) 2020.Lens within the left eye was explanted due to a visual acuity issue on (b)(6) 2020 (rxsight's aware date was (b)(6) 2020).No issues were noted with the device history record for the lens within the left eye.Lens implanted in the left eye: serial number: (b)(6); manufacture date: 06/20/2019; expiration date: 05/31/2022; implant date: (b)(6) 2020; explant date: (b)(6) 2020; udi: (b)(4).The lens in the left eye was explanted and is pending return from the site.
 
Event or Problem Description

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo, ca
MDR Report Key10402350
Report Number3012712027-2020-00013
Device Sequence Number19750881
Product Code HQL
UDI-Device Identifier00818806020265
UDI-Public010081880602026517220228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer07/15/2020
07/15/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date10/27/2020
11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR